# SDR DALA2018041102488

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1465-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT REPAIR HAS SEVERAL CORRODED FASTENERS AND CORROSION ON THE UPPER SURFACE JUST AFT OF REPAIR BETWEEN BS 1465 - 1480, LBL 16.  FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.
